MAXIGESIC PAIN RELIEF 100s

$44.99
  • MAXIGESIC PAIN RELIEF 100s

MAXIGESIC PAIN RELIEF 100s

$44.99
  • Description

Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complimentary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.

MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.

MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 110 countries around the world.

Provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated with cold and flu
  • Sinus pain
  • Sore throat
  • Tennis elbow

 Usage:

  • Take 1–2 tablets with a large glass of water.
  • Repeat the dose every 4–6 hours, as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
  • MAXIGESIC should not be combined with any other Paracetamol or Ibuprofen containing medicines.

Maxigesic is NOT recommended for children under 12 years of age.

Cautions:

Do not take Maxigesic:

  • If you have asthma
  • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure
  • If you are allergic to Ibuprofen, Aspirin, Paracetamol or other anti-inflammatory medicines
  • In the last 3 months of pregnancy